# SDR DL75K031031

- Difficulty date: November 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 29,454 hours, 14,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 36775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOP AT R2 DOOR OVERHEAD & CENTER AISLE OVERHEAD.  REMOVED AND REPLACED POWER SUPPLY RACK & BATTERY AT R2 DOOR PER M/M.  OPS CHECK GOOD.
